Microstructure of two-phase random media. V. The n-point matrix probability functions for impenetrable spheres

S. Torquato, G. Stell

Research output: Contribution to journalArticle

108 Scopus citations

Abstract

We examine the two- and three-point matrix probability functions for a two-phase random and homogeneous system of impenetrable spheres. For such a system, we give an exact analytical expression for the two-point matrix function S2 through second order in the number density of particles. Moreover, the two-point matrix function is evaluated, for the first time, for a very wide range of densities. We also discuss the evaluation of the three-point matrix function S3 for an impenetrable-sphere system and provide new expressions that may be used to estimate it.

Original languageEnglish (US)
Pages (from-to)980-987
Number of pages8
JournalThe Journal of chemical physics
Volume82
Issue number2
DOIs
StatePublished - Jan 1 1985
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)
  • Physical and Theoretical Chemistry

Fingerprint Dive into the research topics of 'Microstructure of two-phase random media. V. The n-point matrix probability functions for impenetrable spheres'. Together they form a unique fingerprint.

  • Cite this